Distance monotonicity and a new characterization of hypercubes «

Méziane Aïder, Mustapha Aouchiche

Research output: Contribution to journalArticlepeer-review

4 Citations (Scopus)


In this paper, we are interested in some metric properties of graphs. In particular, we investigate distance monotonicity in graphs. Straightaway, we revisit the notion of distance monotonicity. We then introduce interval distance monotone graphs, graphs which are not distance monotone but whose intervals are distance monotone. Finally, we obtain a new characterization of hypercubes involving this notion.

Original languageEnglish
Pages (from-to)55-62
Number of pages8
JournalDiscrete Mathematics
Issue number1-3
Publication statusPublished - Feb 28 2002
Externally publishedYes


  • Hypercube
  • Interval distance monotonicity
  • Metric properties

ASJC Scopus subject areas

  • Theoretical Computer Science
  • Discrete Mathematics and Combinatorics


Dive into the research topics of 'Distance monotonicity and a new characterization of hypercubes «'. Together they form a unique fingerprint.

Cite this